# SDR GLBA200906051

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 28,524 hours, 36,333 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT ENVIRO FAIL ANNUNCIATOR ILLUMINATED ON TAKE OFF.
